Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: grogginess from effexor dose increase? zinya

Posted by CherC68 on June 6, 2003, at 18:59:26

In reply to grogginess from effexor dose increase?, posted by zinya on June 6, 2003, at 17:34:00

Dear Zinya,
I know what you mean. I'm at 37.5 and on day 6. After the 7th day I go to 75 mg. I feel like I'm in a stupor sometimes. I can do my work (at work) but in communicating with people I talk like I'm a zombie. I've never had a problem speaking to people. I can get on a stage and sing - I can talk to a room of 500 strangers for hours about anything and everything, but I can't seem to keep my mind on the subject at hand. If asked a simple question, I have to think about what the person said and I can't seem to form a thought. I take my medicine after dinner or about 8:00 p.m. I'm really having a tough time too. I see my doctor on Thursday and will discuss this with him, you really should talk to your doctor too, because if my doctor can't understand that these side effects are making me way more depressed, then he's not the doctor for me.
Take Care Zinya and Thanks everyone for posting and helping so much


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:CherC68 thread:13781
URL: http://www.dr-bob.org/babble/20030604/msgs/232000.html